# SDR DALA2019042702673

- Difficulty date: April 27, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 46,132 hours, 23,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EPSU FAIL MESSAGE FOR EMERGENCY LIGHT TEST. FOUND RT OVER WING EXIT BATTERY NOT TESTING. R AND R BATTERY PER AMM 33-50 OPS TEST NORMAL SYSTEM TEST OK.
